# SDR WX0A2024050332028

- Difficulty date: April 24, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N204NV
- Make and model: Airbus A320-214
- Aircraft serial: 5166
- Aircraft time: 26,773 hours, 16,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frms 17-18 S25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 1000-0004: 130-02 (S/M) ON EXTERNAL FUSELAGE SKIN, DENT FOUND BTW FR 17-FR 18 AT STR 25R.(UNDER R-1 DOOR CUTOUT) / DISCREPANCIE SHOULD BE READ ON EXTERNAL FUSELAGE SKIN, PREVIOUS BLEND FOUND BTW FR 17-18 BTW STR 25R-26R (UNDER R-1 DOOR CUTOUT). EXTERNAL FUSELAGE SKIN BTW FR 17-18 BTW STGR 25R-26R FOUND WITIHN LIMITS PER SRM 53-11-11-283-011 FIG.001, 002, 007 SHT.7 AND 11 AND DIAGRAM 001 REV.148. REPAIR CATEGORY B SEE SRI 53-11-11-205-027 TABLE 1 UNRIVETED AREA, ZONE 1 REV.148 FOR INSPECTION REQUIREMENTS. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT: 60000FC/120000FH (WICHEVER OCCURS FIRST), SUBSEQUENT INSPECTION INTERVALS: TBD, INSPECTION METHOD: TBD. SEE AWS FOR DETAILS. BLEND DIMENSIONS: L: 2.00IN, W: 1.500IN, D: 0.013IN, NOMINAL THICKNESS 0.079IN."
